# SDR FDEA201610093511

- Difficulty date: October 9, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 79,924 hours, 16,084 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE CAVITY AT XOS 666 BEADED DOUBLER FOUND CRACKED.   REPAIRED IAW SRM 57-40-02-2R, FIGURE 203, REPAIR 15. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
